MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/03/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a facility biomedical (biomed) technician reported that a hemodialysis (hd) patient was in treatment utilizing the fresenius 2008t hd machine when they coded.The biomed was requesting an onsite machine evaluation.Additional information documented that this male patient had been admitted to the hospital on (b)(6) 2026 for an internal bleed after a fall.The fall was not related to dialysis.The patient was in hd treatment on (b)(6) 2026 connected to the 2008t machine when his condition was declining rapidly (no specific information provided).The treatment was stopped and the patient was rinsed back.The patient was removed from the machine to attempt to increase his blood pressure.Approximately 30 minutes after being removed from the machine, the patient was pronounced deceased.No additional details were available pertaining to medical interventions or if any resuscitative efforts were administered.The death was determined to be related to the internal bleed from the fall.The request to have the machine evaluated was per their procedure.No issues were found with the machine, and the machine was placed back into service.
 
Event or Problem Description
A facility biomedical (biomed) technician reported that a hemodialysis (hd) patient was in treatment utilizing the fresenius 2008t hd machine when they coded.The biomed was requesting an onsite machine evaluation.Additional information documented that this male patient had been admitted to the hospital on (b)(6) 2026 for an internal bleed after a fall.The fall was not related to dialysis.The patient was in hd treatment on (b)(6) 2026 connected to the 2008t machine when his condition was declining rapidly (no specific information provided).The treatment was stopped and the patient was rinsed back.The patient was removed from the machine to attempt to increase his blood pressure.Approximately 30 minutes after being removed from the machine, the patient was pronounced deceased.No additional details were available pertaining to medical interventions or if any resuscitative efforts were administered.The death was determined to be related to the internal bleed from the fall.The request to have the machine evaluated was per their procedure.No issues were found with the machine, and the machine was placed back into service.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation and an on-site evaluation was not performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event was not confirmed.
 
Event or Problem Description

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24315983
Report Number0008030665-2026-00288
Device Sequence Number17561854
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale